# SDR PIDA06020

- Difficulty date: February 16, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N583CC
- Make and model: Boeing 737291
- Aircraft serial: 21069
- Aircraft time: 61,328 hours, 57,110 cycles
- System (JASC): 2210 · Autopilot System
- Part: Solenoid Valve
- Part number: A718822
- Part serial: 6099
- Condition: Faulty
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YAW DAMPER WILL NOT ENGAGE.  REPLACED RUDDER SOLENOID VALVE PER MM 22-11-61.  SYSTEM CHECKS GOOD.
